# SDR 97ZZZX4604

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2MIL
- Make and model: Fokker F.27MK 400
- Aircraft serial: 10652
- System (JASC): 5751 · Ailerons
- Part: Weight
- Part number: 3701014031
- Condition: Wrong Part
- Location: Lt Aileron
- Part time: 6,753 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOKKER F27 SM, CHAPTER 51-50-00, 'CONTROL SURFACE BALANCING'.  LT AILERON REMOVED FOR BALANCE CHECK AFTER REPLACEMENT OF THE LT BALANCE TAB.  BALANCE TAB REPLACED DUE TO COLLISION WITH CESSNA 340 WHILE PARKED AT ALLEGHENY COUNTY AIRPORT, PITTSBURGH, PA.  THE BALANCE CHECK REVEALED ADDITIONAL WEIGHT REQUIRED TO BE PLACED BENEATH THE FRONT NOSE COVER.  UPON REMOVAL OF THE FRONT NOSE COVER, FOUND 4 UNAPPROVED BALANCE WEIGHTS MADE FROM LEAD SHEETING SANDWICHED BETWEEN THE ADJUSTMENT WEIGHTS.  THESE UNAPPROVED WEIGHTS WERE NOT PLACED IN THE SEQUENCE ILLUSTRATED IN FIGURE TWO, 'SEQUENCE OF WEIGHT DISTRIBUTION'.  THE LEAD WEIGHTS WERE REMOVED AND REPLACED WITH GENUINE FOKKER BALANCE WEIGHTS.
